Ive been weaning off Lexapro for about a month and started on Pristiq but still feel the same. I’m just more irritable now too. Any suggestions or thoughts would be helpful.
Akfontenot; if you have been off the Lexapro for a month and just started on the Pristiq it would be normal to feel like this for a week or two and slowly you will get better and better as it goes and many of the weird problems that you are still feeling but as the Pristiq starts kicking in you should be feeling much better within a few weeks Best of luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
I am weaning off of Lexapro to help lose the 30 lbs I gained on it. Any idea as to how long it will?
Posted 19 Mar 2011 • 1 answer
My therapist is weaning me off of 225mgs of Effexor Xr using Pristiq 50mgs. Started two weeks ago on
Posted 16 Oct 2014 • 2 answers
Posted 3 Feb 2016 • 1 answer
Posted 6 Feb 2017 • 3 answers